# SDR QXEA2013031300571

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 301 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 24S CORRODED AT BS 301.   REMOVED STRINGER CLIP  IAW SRM 51-42-05-02-01. FOUND OUT OF LIMITS IAW SRM 53-20-15-00-01.   INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.
